# SDR USAA2012041800011

- Difficulty date: April 15, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66, BETWEEN -Y1732 TO -Y765.  REPLACED FLOOR PANEL 262BG IAW A319 SRM 53-02-00 AND IRM 9701 REV G.
